On the Euler means of orthogonal series

C. M. Patel

Matematički Vesnik (1968)

  • Volume: 5(20), Issue: 44, page 217-220
  • ISSN: 0025-5165

How to cite


C. M. Patel. "On the Euler means of orthogonal series." Matematički Vesnik 5(20).44 (1968): 217-220. <http://eudml.org/doc/258806>.

author = {C. M. Patel},
journal = {Matematički Vesnik},
keywords = {approximation and series expansion},
language = {eng},
number = {44},
pages = {217-220},
publisher = {Društvo matematičara Srbije},
title = {On the Euler means of orthogonal series},
url = {http://eudml.org/doc/258806},
volume = {5(20)},
year = {1968},

AU - C. M. Patel
TI - On the Euler means of orthogonal series
JO - Matematički Vesnik
PY - 1968
PB - Društvo matematičara Srbije
VL - 5(20)
IS - 44
SP - 217
EP - 220
LA - eng
KW - approximation and series expansion
UR - http://eudml.org/doc/258806
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.